Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 112, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 22, 2014, 5:28 PM CDT for Escambia County, Alabama. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 5:28 PM CDT (22:28 UTC)
- Expired
- Jun 22, 2014, 6:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
County Escambia County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.5 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1774 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
140 WUUS54 KMOB 222228 SVRMOB ALC053-222300- /O.NEW.KMOB.SV.W.0112.140622T2228Z-140622T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MOBILE AL 528 PM CDT SUN JUN 22 2014 THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 600 PM CDT * AT 528 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 10 MILES EAST OF EAST BREWTON...OR 8 MILES SOUTHWEST OF US 29 AND CR 43...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN ESCAMBIA COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TO REPORT SEVERE WEATHER...CALL (800) 284-9059. && LAT...LON 3115 8672 3100 8678 3103 8697 3116 8693 TIME...MOT...LOC 2228Z 294DEG 9KT 3108 8688 $$
1 follow-up statement
854 WWUS54 KMOB 222244 SVSMOB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 544 PM CDT SUN JUN 22 2014 ALC053-222300- /O.CON.KMOB.SV.W.0112.000000T0000Z-140622T2300Z/ ESCAMBIA AL- 544 PM CDT SUN JUN 22 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTHEASTERN ESCAMBIA COUNTY... AT 544 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS OVER 60 MPH WAS LOCATED 13 MILES EAST OF BREWTON...OR 7 MILES SOUTH OF US 29 AND CR 43...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... PARKER SPRINGS... RURAL SOUTHEASTERN ESCAMBIA COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 3115 8672 3100 8678 3103 8697 3116 8693 TIME...MOT...LOC 2242Z 294DEG 9KT 3107 8684 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 3:50 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 22, 3:50 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT SUN JUN 22 2014 .SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO FORM OVER INTERIOR SECTIONS OF MS AND AL MOVING EAST SOUTHEAST INTO NORTHERN AND WESTERN PARTS OF THE CWFA THIS AFTERNOON. WITH PWATS UP TO 2 INCHES FOR MOST OF THE CWFA...MUCAPES UP TO 3000 J/KG FOR MOST INTERIOR SECTIONS OF THE FORECAST AREA COMBINED WITH BETTER FORCING INTO THE MID LEVELS APPROACHING FROM THE WEST STILL BELIEVE MOST INLAND AREAS WILL HAVE A GOOD CHANCE FOR THUNDERSTORMS THROUGH MOST OF THE EVENING HOURS. LIKE YESTERDAY WITH THE BETTER DYNAMICS ALOFT ALONG WITH SLIGHTLY BETTER INSTABILITY NEAR THE SFC A FEW STRONG STORMS CAN BE EXPECTED THROUGH THIS EVENING WITH MAYBE A FEW STORMS POSSIBLY REACHING SEVERE LIMITS BEFORE SUNSET. WILL CONTINUE TO MONITOR THIS SITUATION CLOSELY. DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL WILL BE THE MAIN THREATS WITH THE STRONGER STORMS THROUGH THIS EVENING. FOR LATER TONIGHT WE WILL LIKELY SEE LINGERING SHOWERS AND THUNDERSTORMS OVER MO0ST INLAND AREAS THROUGH LATE THIS EVENING WITH POSSIBLE NEW DEVELOPMENT NEAR THE COAST AND OFFSHORE DUE TO LINGERING OUTFLOW BOUNDARIES MOVING SOUTHWARD TO THE COAST COMBINED WITH THE BETTER INSTABILITY SETTING UP NEAR THE COAST AND OFFSHORE AS SFC TEMPS FURTHER INLAND COOL OVERNIGHT. DURING THE DAY ON MONDAY THE OVERALL PATTERN CHANGES LITTLE THROUGH MON EVENING LEADING TO ANOTHER ROUND OF EARLY AFTERNOON THUNDERSTORMS MOVING SOUTHEAST TOWARDS THE COAST. A FEW STORMS WILL BECOME STRONG IN THE LATE AFTERNOON AND EARLY EVENING HOURS WITH MAYBE A FEW ISOLATED SEVERE THUNDERSTORMS ALSO POSSIBLE. AGAIN DAMAGING STRAIGHT LINE WINDS...FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN WILL BE THE MAIN THREAT. AS FOR TEMPS WILL LEAN A TAD WARMER THAN THE MAV GUIDANCE FOR LOWS TONIGHT AND A TAD COOLER THAN MAV GUIDANCE FOR HIGHS ON MON DUE TO CLOUDS AND PRECIP. 32/EE THIS AFTERNOON'S WET MICROBURST RISK REMAINS MODERATE. ON TUESDAY...OUR AREA WILL REMAIN ON THE WESTERN PERIPHERY OF A MID TO UPPER LEVEL RIDGE THAT WILL BE CENTERED OVER THE SOUTHWEST ATLANTIC. WEAK DISTURBANCES MOVING THROUGH THE WEST TO SOUTHWEST FLOW ALOFT WILL AID IN ANOTHER ROUND OF SCATTERED SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND EARLY EVENING HOURS. PRECIPITABLE WATERS ARE FORECAST TO BE A LITTLE LOWER (1.5-1.8 INCHES) COMPARED TO WHAT WE ARE CURRENTLY SEEING...THEREFORE THE OVERALL COVERAGE MAY BE A LITTLE LESS COMPARED TO PREVIOUS DAYS. STORMS SHOULD WEAKEN DURING THE EVENING HOURS WITH THE LOSS OF DAYTIME HEATING. HOWEVER...WILL MAINTAIN A SLIGHT CHANCE THROUGH THE NIGHT TO ACCOUNT FOR ANY WEAK SHORTWAVES THAT MAY AFFECT THE REGION. 34/JFB .LONG TERM (WEDNESDAY THROUGH SUNDAY)...THE OVERALL SYNOPTIC PATTERN CHANGES LITTLE WED/THU...THEREFORE THE FORECAST WILL CONTINUE TO SHOW A GOOD CHANCE OF SCATTERED DIURNAL THUNDERSTORM ACTIVITY. THE ECMWF CONTINUES TO SHOW THE WESTERN ATLANTIC RIDGE EXPANDING AND BUILDING WESTWARD ACROSS THE SOUTHEAST STATES FRIDAY INTO THE WEEKEND... RESULTING IN LOWER RAIN CHANCES. HIGH TEMPS WILL ALSO TREND MORE TO THE MID TO PERHAPS UPPER 90S BY THE WEEKEND. HIGH TEMPS MAY NEED TO BE ADJUSTED HIGHER IN SUBSEQUENT FORECASTS. 34/JFB && .AVIATION (18Z/00Z ISSUANCE)...VFR TO MVFR CONDITIONS THROUGH 24.00Z. MVFR CONDITIONS MOSTLY IN AND AROUND SCATTERED THUNDERSTORMS OCCURRING MOSTLY IN THE LATE AFTERNOON AND EVENING HOURS THROUGH MON EVENING. WINDS WILL BE MOSTLY WEST TO NORTHWEST AT 5 TO 7 KNOTS TONIGHT SHIFTING WEST TO SOUTHWEST AT 8 TO 10 KNOTS LATE MON MORNING CONTINUING THROUGH MON EVENING. 32/EE && .MARINE...A BROAD RIDGE OF HIGH PRESSURE WILL CONTINUE ACROSS THE MARINE AREA THROUGH MUCH OF THE WEEK. THIS WILL MAINTAIN A LIGHT TO MODERATE WEST TO SOUTHWEST WIND FLOW THROUGH MIDWEEK. FOR TODAY SCATTERED THUNDERSTORMS WILL DEVELOP OVER INTERIOR SECTIONS OF MISSISSIPPI AND ALABAMA BY THIS AFTERNOON AND MOVE SOUTH TOWARDS THE ALABAMA AND NORTHWEST FLORIDA COAST...INCLUDING THE ADJACENT GULF WATERS...LATER IN THE DAY. THIS PATTERN WILL LIKELY CONTINUE AGAIN BY MON AFTERNOON AND POSSIBLY AGAIN ON TUES AS DEEPER MOISTURE AND BETTER FORCING IN THE MID LEVELS APPROACH FROM THE WEST. 32/EE && .PRELIMINARY POINT TEMPS/POPS... MOBILE 72 89 72 88 72 / 30 50 30 40 20 PENSACOLA 75 90 75 89 76 / 30 50 30 40 20 DESTIN 76 86 76 86 75 / 30 50 30 40 20 EVERGREEN 71 92 70 89 70 / 40 60 40 40 20 WAYNESBORO 71 88 70 89 70 / 40 60 30 40 20 CAMDEN 71 90 70 89 70 / 50 60 40 40 20 CRESTVIEW 70 92 70 91 71 / 30 60 30 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 22, 3:44 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 344 PM CDT SUN JUN 22 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-231045- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 344 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE REGION THIS AFTERNOON THROUGH THE EARLY EVENING HOURS. SOME STORMS WILL BE STRONG...PRODUCING GUSTY WINDS...FREQUENT LIGHTNING AND VERY HEAVY RAIN. AN ISOLATED SEVERE STORM IS POSSIBLE...WITH THE MAIN THREATS BEING LOCALIZED DAMAGING WIND GUSTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON AND CONTINUE THROUGH EARLY EVENING THROUGH MUCH OF NEXT WEEK. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS ALONG WITH FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-231045- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 344 PM CDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE MARINE AREA LATE THIS AFTERNOON THROUGH THIS EVENING WITH STRONG WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH MUCH OF THE WEEK WITH GUSTY WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY THREAT.
In the hours before
Special weather statement, Jun 22, 2:58 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 258 PM CDT SUN JUN 22 2014 MSZ067-222100- WAYNE MS- 258 PM CDT SUN JUN 22 2014 ...STRONG THUNDERSTORMS WILL AFFECT WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...THROUGH 400 PM CDT... AT 253 PM CDT...STRONG THUNDERSTORMS WERE LOCATED 14 MILES EAST OF LAUREL...OR 10 MILES SOUTHEAST OF SANDERSVILLE...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... WAYNESBORO... STATE LINE... CLARA... BUCKATUNNA... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. SOME OF THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jun 22, 3:39 PM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 339 PM CDT SUN JUN 22 2014 ALZ053-222130- CLARKE AL- 339 PM CDT SUN JUN 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLARKE COUNTY IN SOUTHWEST ALABAMA...THROUGH 430 PM CDT... AT 335 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GROVE HILL... OR 6 MILES NORTHWEST OF WHATLEY...AND MOVING EAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... WHATLEY... GROVE HILL... FULTON... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES. &&
Special weather statement, Jun 22, 4:00 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 400 PM CDT SUN JUN 22 2014 ALZ051-052-MSZ067-222145- CHOCTAW AL-WASHINGTON AL-WAYNE MS- 400 PM CDT SUN JUN 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...SOUTHWESTERN CHOCTAW AND NORTHERN WASHINGTON COUNTIES IN SOUTHWEST ALABAMA...THROUGH 445 PM CDT... AT 359 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES EAST OF WAYNESBORO...OR 8 MILES WEST OF MILLRY...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... BUCKATUNNA... SILAS... SAINT STEPHENS... MILLRY... THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. HAZARDOUS DRIVING CONDITIONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELERS ARE URGED TO USE CAUTION. &&
Special weather statement, Jun 22, 4:57 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 457 PM CDT SUN JUN 22 2014 ALZ051>055-222245- CHOCTAW AL-MONROE AL-WASHINGTON AL-WILCOX AL-CLARKE AL- 457 PM CDT SUN JUN 22 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CHOCTAW... NORTHERN MONROE...NORTHEASTERN WASHINGTON...WESTERN WILCOX AND NORTHERN CLARKE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 545 PM CDT... AT 455 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13 MILES NORTHWEST OF JACKSON TO 4 MILES NORTHWEST OF THOMASVILLE TO 8 MILES NORTHEAST OF THOMASVILLE TO 6 MILES SOUTH OF CAMDEN...AND DRIFTING SLOWLY SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... BOYKIN... YELLOW BLUFF... PINE HILL... CAMDEN... WHATLEY... THOMASVILLE... GROVE HILL... FULTON... COFFEEVILLE... THESE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL...NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES...AND VERY HEAVY RAINS WILL ACCOMPANY THE STRONGEST OF THESE STORMS. SEEK SAFE SHELTER INDOORS IF THUNDERSTORMS APPROACH YOUR LOCATION. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 22, 5:17 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 517 PM CDT SUN JUN 22 2014 ALZ059-222300- ESCAMBIA AL- 517 PM CDT SUN JUN 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ESCAMBIA COUNTY IN SOUTHWEST ALABAMA...THROUGH 600 PM CDT... AT 517 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES EAST OF EAST BREWTON...OR 8 MILES EAST OF RIVERVIEW...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL SOUTHEASTERN ESCAMBIA COUNTY THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Jun 22, 5:18 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 518 PM CDT SUN JUN 22 2014 ALZ056-222300- CONECUH AL- 518 PM CDT SUN JUN 22 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONECUH COUNTY IN SOUTHWEST ALABAMA...THROUGH 600 PM CDT... AT 518 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF EVERGREEN...OR 5 MILES NORTH OF I65 AND CR 6...AND MOVING SOUTHEAST AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... I65 AND US 84... I65 AND CR 6... EVERGREEN... CASTLEBERRY... THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 83 AND 95. THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:22 PM CDT | Severe Thunderstorm Warning | MOB | Crenshaw | 35 min |
| Jun 22, 3:34 PM CDT | Severe Thunderstorm Warning | MOB | Covington | 41 min |
| Jun 22, 5:29 PM CDT | Severe Thunderstorm Warning | MOB | Conecuh | 26 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.